# SDR HEEA076603

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,351 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELP362D
- Part serial: S8507
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY WEAK, LOW VOLTAGE. REPLACED WITH SERVICEABLE PART.
